How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11360
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

You did not mention the anphetamines / speed that I have

Customer Question

You did not mention the anphetamines / speed that I have also been taking as I was on the belief that it was that combination with the citalapram that was causing the major problem
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

What is your question?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
I did type everything in a first message I mentioned everything, I have been prescribed for many years. Citalaoram, tramadoland fentynl patches I have also been taking for many many years anphetamine. I resent told my doctor about it she then disccurved that citalapram and anphetamine is very dangerous and can cause serotonin syndrome and I seem to have many symmptoms I also didn't realise that I was going into a monthly paying thing which I don't want. I have payed £11 but don't want a monthly subscription so will you still help but then cancel it please sorry for being a pain .
Expert:  wieyedoc replied 1 year ago.

Customer service can remove the monthly subscription for you....just send them an email.

I am still not clear on what your question is. How can I assist you ?

Customer: replied 1 year ago.
I am not taking anphetamine for 10 days my doctor is reducedcuing citalapram, will I recommendvery from this serotonin syndrome or will I have lasting effects ? Also I don't want the monthly subscription
Expert:  wieyedoc replied 1 year ago.

Thank you for that additional information.

It sounds like your doctor is doing the right thing.

I do not believe you will end up having serotonin syndrome.

make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS